MathSciNet Relay Station
MathSciNet bibliographic data
MR1410892 (97g:34028) 34B15 (34K10)
Agarwal, Ravi P.; O'Regan, Donal Singular boundary value problems for superlinear second order ordinary and delay differential equations. J. Differential Equations 130 (1996), no. 2, 333–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement